Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Properly controlled diabetes

Premium Questions

Dr. Niranjan G MD

We need your adivise to know, if my wife is showing symptoms or pre-diabetes or diabetes. Her FBS results are little deceiving but otherwise we look ok. We are confused if fertility drugs caused some... View answer

Answered by : Dr. Niranjan G ( Diabetologist)
Dr. Mirjeta Guni MD

What diabetic drugs does garcinia cambogia interact with? and are there any dangerous side effects. ... View answer

Answered by : Dr. Mirjeta Guni ( Endocrinologist)
Dr.  Chobufo Ditah MD

I am Type 2 diabetic..long term, aged 62 overweight etc...I have recently been taken off ACTOS ... in medication. METFORMIN 2x 1000mg, split morning and night. I feel MUCH better since getting off ACTOS ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.  Chobufo Ditah MD

bipolar active asking about my son's med's. He also has developed diabetes from med's. He is on 1500 mg er of Depakote can't control his eating habits which does help control his diabetes and his ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr.   Abhay A Mali MD

I wanted to let you know the history before even asking any further question. I was diagnosed Diabetic six months before, kept under medication with high doses in the first few weeks and used Drug ... View answer

Answered by : Dr. Abhay A Mali ( Diabetologist)

Public Forum Discussions

Dr.   Anshul Varshney MD

Hi doctor ,I am diabetic , high b .p.patient since last five to six years . Everyday I intake one ... in the evening. One atorlp 10mg in the night. By virtue of this medication my sugar , b.p. etc is under... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Panagiotis Zografakis MD

is it possible that the recent surge in type 2 diabetes has been caused by medications that have ..., and or pancreas, and if so, which medications would be the most harmful ?? ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Jagat Pal MD

My father is 72 and has had diabetes since he was 50 years. He is currently on the following medications: - Metaformin - Baby Aspirin - Osteocare - Neurobina Forte - Trental He has been having frequent ... View answer

Answered by : Dr. Jagat Pal ( Homeopath)
Dr.  Praveen G MD

Have been taking hyoptensive drugs for several years as a diabetic (type 2). Recently lost 5 stone and now experience lightheadedness quite frequently - think I need to reduce dosage of either Losartan ... View answer

Answered by : Dr. Praveen G ( Infectious Diseases Specialist)
Dr.  Shinas Hussain MD

I am on 2 medications for type 2 diabetes. I am also on a high blood pressure medication with a diuretic in it. I am reading that there is an interaction with these medications that can cause my... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi! Ole Will you please elaborate what MX3 stands for? Is it a drug of abuse or drug used for some therapeutic purpose. Reply with thanks

Dr. Kaushal Bhavsar MD

I will advice to start aerobic exercise and strict dieting. You should try all these first. And then start drugs. And no harm in taking it. Please hit thanks if you like my answer.

Dr.  Aarti Abraham MD

There is no such medication.